# SDR DALA1026319865

- Difficulty date: September 26, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 753
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN MAIN CABIN FLOORBEAM SUPPORT FITTING AT BS 753, LBL 44.  REPAIRED IAW SRM 51-30-2, SRM 51-30-4, SRM 51-10-3 & SRM 51-30-5.
